User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Klüppelberg, C., and Rasmussen, M.G. 
Title:
Outcrossings of safe regions by generalized hyperbolic processes 
Abstract:
We present a simple Gaussian mixture model in space and time with generalized hyperbolic marginals. Starting with Rice’s celebrated formula for level upcrossings and outcrossings of safe regions we investigate the consequences of the mean–variance mixture model on such quantities. We obtain explicit formulas and also present some explicit examples and limit results. 
Keywords:
crossings; extremal theory; generalized hyperbolic process; reliability 
Journal title:
Statistics & Probability Letters 
Year:
2013 
Journal volume:
83 
Journal issue:
10 
Pages contribution:
2197 - 2204 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text